Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 19, Number 4
HTML articles powered by AMS MathViewer

Spiral minimal surfaces
J. K. Whittemore PDF
Trans. Amer. Math. Soc. 19 (1918), 315-330
On the group of isomorphisms of a certain extension of an abelian group
Louis C. Mathewson PDF
Trans. Amer. Math. Soc. 19 (1918), 331-340
Concerning the zeros of the solutions of certain differential equations
William Benjamin Fite PDF
Trans. Amer. Math. Soc. 19 (1918), 341-352
Differentiation with respect to a function of limited variation
P. J. Daniell PDF
Trans. Amer. Math. Soc. 19 (1918), 353-362
Linear integro-differential equations with a boundary condition
Minfu Tah Hu PDF
Trans. Amer. Math. Soc. 19 (1918), 363-407
On scalar and vector covariants of linear algebras
Olive C. Hazlett PDF
Trans. Amer. Math. Soc. 19 (1918), 408-420